MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/12 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/12 MM R; KNEE TIBIAL INSERT
Model Number 02.12.0512FR
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 march 2020: lot 173819: (b)(6) items manufactured and released on 27-sep-2017.Expiration date: 2022-09-05.No anomalies found related to the problem.To date, 20 items of the same lot have been already sold without with one similar event reported.
 
Event or Problem Description
About two years after primary surgery the patient came in reporting instability due to laxity in the knee.The surgeon revised the medacta sphere insert flex right 12mm size 5 with a medacta sphere insert flex right 17mm size 5.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/12 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9961387
Report Number3005180920-2020-00238
Device Sequence Number16263638
Product Code JWH
UDI-Device Identifier07630030826788
UDI-Public07630030826788
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2022
Device Model Number02.12.0512FR
Device Catalogue Number02.12.0512FR
Device Lot Number173819
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;